# SDR UPS07850582

- Difficulty date: August 21, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT SUBFLOOR FINGER DOUBLER CORRODED OUT OF LIMITS AT STA -80.  REMOVED COCKPIT SUBFLOOR FINGER DOUBLER AT STA -80 IAW SRM 51-01-21.  FABRICATED AND INSTALLED REPAIR FINGER DOUBLER AT STA -80 IAW DWG 5612298, AND SRM 51-1-20D.
